Authors: Klén, Riku
Todorčević, Vesna 
Simić, Slavko 
Vuorinen, Matti
Title: Bernoulli inequality and hypergeometric functions
Journal: Proceedings of the American Mathematical Society
Volume: 142
Issue: 2
First page: 559
Last page: 573
Issue Date: 1-Jan-2014
Rank: M22
ISSN: 0002-9939
Abstract: 
Bernoulli type inequalities for functions of logarithmic type are given. These functions include, in particular, Gaussian hypergeometric functions in the zero-balanced case F(a, b; a + b; x).
Keywords: Hypergeometric functions | Inequalities | Log-convexity
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

15
checked on Feb 1, 2023

Page view(s)

24
checked on Feb 1, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.